Radii of starlikeness and coefficient estimates of a class of analytic functions

Om Prakash Ahuja

Časopis pro pěstování matematiky (1983)

  • Volume: 108, Issue: 3, page 265-271
  • ISSN: 0528-2195

How to cite

top

Ahuja, Om Prakash. "Radii of starlikeness and coefficient estimates of a class of analytic functions." Časopis pro pěstování matematiky 108.3 (1983): 265-271. <http://eudml.org/doc/21540>.

@article{Ahuja1983,
author = {Ahuja, Om Prakash},
journal = {Časopis pro pěstování matematiky},
keywords = {radius of starlikeness; coefficient estimates},
language = {eng},
number = {3},
pages = {265-271},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Radii of starlikeness and coefficient estimates of a class of analytic functions},
url = {http://eudml.org/doc/21540},
volume = {108},
year = {1983},
}

TY - JOUR
AU - Ahuja, Om Prakash
TI - Radii of starlikeness and coefficient estimates of a class of analytic functions
JO - Časopis pro pěstování matematiky
PY - 1983
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 108
IS - 3
SP - 265
EP - 271
LA - eng
KW - radius of starlikeness; coefficient estimates
UR - http://eudml.org/doc/21540
ER -

References

top
  1. P. E. Duren G. E. Schober, On a class of schlicht functions, Michigan Math. J. 18 (1971), 353-356. (1971) Zbl0215.41503MR0291441
  2. O. Dvořák, Über Schlichte Funktionen, I, Čas. pěst. mat. 92 (1967), 162-189. (1967) MR0223557
  3. R. M. Goel, On a class of analytic functions, J. Australian Math. Soc. 20 (1975), 46-53. (1975) Zbl0369.30009MR0372175
  4. A. Marx, Untersuchungen über schlichte Abbildungen, Math. Ann. 107 (1932), 40-67. (1932) Zbl0005.10901MR1512785
  5. M. O. Reade T. Umezawa, An inequality for univalent functions due to Dvořák, Čas. pěst. mat. 95 (1971), 265-267. (1971) Zbl0226.30011MR0291439
  6. M. S. Robertson, On the theory of univalent functions, Annal of Math. 37 (1936), 374-408. (1936) Zbl0014.16505MR1503286
  7. V. Singh R. M. Goel, On radii of convexity and starlikeness of some classes of functions, J. Math. Soc. Japan 29 (1971), 323-339. (1971) Zbl0229.30017MR0281903
  8. E. Strohhäcker, Beitrage zur Theorie der schlichten Funktionen, Math. Z. 57(1933), 356-380. (1933) Zbl59.0353.02MR1545400

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.